|
Issue |
Title |
|
Vol 6, No 4 (2007) |
On differential preradicals |
Abstract
PDF
|
Omelyan Horbachuk, Mykola Komarnytskyi, Yuri Maturin |
|
Vol 28, No 2 (2019) |
On dimension of product of groups |
Abstract
PDF
|
Alexander Dranishnikov |
|
Vol 24, No 2 (2017) |
On disjoint union of \(\mathrm{M}\)-graphs |
Abstract
PDF
|
Sergiy Kozerenko |
|
Vol 24, No 1 (2017) |
On divergence and sums of derivations |
Abstract
PDF
|
E. Chapovsky, O. Shevchyk |
|
Vol 6, No 1 (2007) |
On division rings with general involution |
Abstract
PDF
|
Ismail M. Idris |
|
Vol 25, No 2 (2018) |
On dual Rickart modules and weak dual Rickart modules |
Abstract
PDF
|
Derya Keskin Tütüncü, Nil Orhan Ertas, Rachid Tribak |
|
Vol 15, No 1 (2013) |
On elementary domains of partial projective representations of groups |
Abstract
PDF
|
Hector Edonis Pinedo |
|
Vol 18, No 2 (2014) |
On elements of high order in general finite fields |
Abstract
PDF
|
Roman Popovych |
|
Vol 38, No 2 (2024): A special issue |
On embedding groups into digroups |
Abstract
PDF
|
Yurii V. Zhuchok, Guenter F. Pilz, Anatolii V. Zhuchok |
|
Vol 2, No 3 (2003) |
On equivalence of some subcategories of modules in Morita contexts |
Abstract
PDF
|
A. I. Kashu |
|
Vol 35, No 2 (2023) |
On exponentiation, \(p\)-automata and HNN extensions of free abelian groups |
Abstract
PDF
|
A. Oliynyk, V. Prokhorchuk |
|
Vol 31, No 1 (2021) |
On extension of classical Baer results to Poisson algebras |
Abstract
PDF
|
L. A. Kurdachenko, A. A. Pypka, I. Ya. Subbotin |
|
Vol 13, No 2 (2012) |
On factorizations of limited solubly \(\omega\)-saturated formations |
Abstract
PDF
|
Vadim M. Selkin |
|
Vol 2, No 4 (2003) |
On faithful actions of groups and semigroups by orientation-preserving plane isometries |
Abstract
PDF
|
Yaroslav Vorobets |
|
Vol 19, No 2 (2015) |
On fibers and accessibility of groups acting on trees with inversions |
Abstract
PDF
|
Rasheed Mahmood Saleh Mahmood |
|
Vol 11, No 1 (2011) |
On filters and upper sets in CI-algebras |
Abstract
PDF
|
Bozena Piekart, Andrzej Walendziak |
|
Vol 26, No 1 (2018) |
On finite groups with Hall normally embedded Schmidt subgroups |
Abstract
PDF
|
Viktoryia Nikolaevna Kniahina, Victor Stepanovich Monakhov |
|
Vol 37, No 2 (2024) |
On finite groups with \(K\)-\(\frak{N}_{\sigma}\)-subnormal Schmidt subgroups |
Abstract
PDF
|
Muhammad Tanveer Hussain |
|
Vol 5, No 2 (2006) |
On finite posets of \(\pmb{inj}\)-finite type and their Tits forms |
Abstract
PDF
|
Vitalij M. Bondarenko, Marina V. Styopochkina |
|
Vol 3, No 3 (2004) |
On finitistic dimension of stratified algebras |
Abstract
PDF
|
Volodymyr Mazorchuk |
|
Vol 27, No 1 (2019) |
On free vector balleans |
Abstract
PDF
|
Igor Protasov, Ksenia Protasova |
|
Vol 6, No 1 (2007) |
On Frobenius full matrix algebras with structure systems |
Abstract
PDF
|
Hisaaki Fujita, Yosuke Sakai, Daniel Simson |
|
Vol 5, No 3 (2006) |
On fully wild categories of representations of posets |
Abstract
PDF
|
Stanislaw Kasjan |
|
Vol 25, No 2 (2018) |
On functional equations and distributive second order formulae with specialized quantifiers |
Abstract
PDF
|
Yuri Movsisyan |
|
Vol 8, No 2 (2009) |
On Galois groups of prime degree polynomials with complex roots |
Abstract
PDF
|
Oz Ben-Shimol |
|
476 - 500 of 932 Items |
<< < 15 16 17 18 19 20 21 22 23 24 > >> |